# SDR C2XA02CL048

- Difficulty date: February 13, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY EXIT LIGHT AT SEAT 12A WAS FOUND INOPERATIVE.MAINTENANCE REPLACED EMERGENCY EXIT LIGHT BULB.OPERATIONAL CHECKS WERE GOOD.
